# SDR DL73K011081

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 37,801 hours, 30,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737433
- Condition: Cracked
- Location: Fs 492, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / C1 DOOR CUTOUT / FS 492 / STRG. 25R :CRACK REPAIR                                                THE FUSELAGE SKIN AND UNDERLYING BEARSTRAP WERE FOUND       CRACKED AT AN EXISTING FASTENER LOCATION COMMON TO THE FS   492 FRAME BELOW STRINGER 25R.  THE CRACK WAS REMOVED WITH A 1.8" CUTOUT THROUGH THE SKIN AND BEARSTRAP.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS INSTALLED PER    ER/A 381125-14, REV A.
